Facebook Pixel

Is it normal to have lower back pain after taking postior 2?

By August 12, 2017 - 12:46pm
Rate This

I had unprotected sex on the 4 of august and took the morning after pill 4 hours after,took the second one 11 hours after.my period is 4 days late I have been having Lower back pain since I took the pills and no vaginal bleeding or discharge or any other symptoms which would indicate my period I about to start.plz help me

Add a Comment1 Comments


Hi, Angel 89.

Thank you for your post.

The back pain is likely from the ECP. It can cause cramping, among things. Be aware it can cause your period to be early or late, have a lighter or heavier flow. If you don't get your period within a week of the expected time, test for pregnancy.


August 12, 2017 - 1:12pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!